On the use of randomized response technique for precise estimation of population variance
Bibliographic Data
| ID | 21377997 |
|---|---|
| Authors | Muhammad Azeem (0000-0002-3264-6231), Muhammad Waqar Azeem (0000-0002-9390-0950, University of Malakand, corresponding author), Abdul Salam (0000-0003-3844-0821, University of Malakand) |
| Year | 2025 |
| Volume | 59 |
| Issue | 3 |
| Pages | 2409-2421 |
| Publication date | 2025-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Quality & Quantity (JOURNAL) |
| Journal identifiers | ISSN: 0033-5177 • E-ISSN: 1573-7845 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11135-025-02087-w |
| OpenAlex | W4407682106 |
| Language | EN |
| References cited | 21 |
Econometrics · Economics · Estimation · Estimator · Population · Population variance · Randomized response · Sociology · Statistics · Variance (accounting) · Computer Science · Demography · Mathematics · Survey Sampling and Estimation Techniques
| Highly cited | No |
|---|